Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 79, NWS Nashville, TN

June 10, 2013Rutherford County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2013, 3:02 PM CDT for Rutherford County, Williamson County, Tennessee. It was in force for 28 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2013, 3:02 PM CDT (20:02 UTC)
Expired
Jun 10, 2013, 3:30 PM CDT
In force
28 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 63 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 3:16 PM CDTTSTM WND DMG7 W Murfreesboro, TNPERSON TRAPPED IN CAR WITH TREE ON IT NEAR HWY 96 AND ROYAL GLENN ROAD.
Jun 10, 3:19 PM CDTTSTM WND DMG3 W Murfreesboro, TNTREES DOWN ON CASON LANE
Jun 10, 3:19 PM CDTTSTM WND DMG4 W Murfreesboro, TNMULTIPLE TREES DOWN NEAR HWY 96 AND VETERANS PIKE WEST OF MURFREESBORO
Jun 10, 3:24 PM CDTTSTM WND DMG4 S Murfreesboro, TNTREE DOWN IN BARFIELD.
Jun 10, 3:25 PM CDTHAIL 12 W Murfreesboro, TNONE INCH HAIL REPORTED AT BLACKMAN FARMS IN MURFREESBORO
Jun 10, 3:28 PM CDTHAIL 0.74 Se Murfreesboro, TNDIME HAIL REPORTED SE OF MURFREESBORO ON BRADYVILLE PIKE CLOSE TO GUM PUCKETT RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 1:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WUUS54 KOHX 102002
SVROHX
TNC149-187-102030-
/O.NEW.KOHX.SV.W.0079.130610T2002Z-130610T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
302 PM CDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 330 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  NOLENSVILLE...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...EAGLEVILLE...ROCKVALE AND CHRISTIANA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

&&

LAT...LON 3565 8642 3564 8646 3569 8653 3570 8663
      3569 8664 3571 8669 3597 8662 3585 8618
      3564 8625 3564 8627 3565 8630 3566 8631
      3566 8634 3562 8641
TIME...MOT...LOC 2003Z 300DEG 24KT 3588 8663

$$

TB12
2 follow-up statements
835 
WWUS54 KOHX 102011
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
311 PM CDT MON JUN 10 2013

TNC149-187-102030-
/O.CON.KOHX.SV.W.0079.000000T0000Z-130610T2030Z/
RUTHERFORD TN-WILLIAMSON TN-
311 PM CDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WILLIAMSON AND RUTHERFORD COUNTIES UNTIL 330 PM CDT...

AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DESTRUCTIVE WINDS UP TO 70 MPH.  THIS STORM WAS LOCATED 6 MILES 
SOUTH OF NOLENSVILLE...OR 12 MILES WEST OF MURFREESBORO...MOVING 
SOUTHEAST AT 30 MPH.

THERE HAVE BEEN REPORTS OF WIND DAMAGE ON AND NEAR THE I24 CORRIDOR.

LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...FOSTERVILLE...CHRISTIANA...ROCKVALE AND EAGLEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3565 8642 3564 8646 3569 8653 3570 8663
      3569 8664 3571 8669 3597 8662 3585 8618
      3564 8625 3564 8627 3565 8630 3566 8631
      3566 8634 3562 8641
TIME...MOT...LOC 2010Z 300DEG 24KT 3586 8658

$$

TB12
425 
WWUS54 KOHX 102021
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
321 PM CDT MON JUN 10 2013

TNC187-102031-
/O.CAN.KOHX.SV.W.0079.000000T0000Z-130610T2030Z/
WILLIAMSON TN-
321 PM CDT MON JUN 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3562 8641 3565 8642 3564 8646 3569 8653
      3570 8659 3569 8665 3571 8669 3593 8649
      3585 8618 3564 8625 3565 8630 3566 8631
      3566 8634
TIME...MOT...LOC 2021Z 304DEG 35KT 3579 8646

$$

TNC149-102030-
/O.CON.KOHX.SV.W.0079.000000T0000Z-130610T2030Z/
RUTHERFORD TN-
321 PM CDT MON JUN 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RUTHERFORD COUNTY UNTIL 330 PM CDT...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DESTRUCTIVE WINDS UP TO 70 MPH.  THIS STORM WAS LOCATED 6 MILES 
SOUTHWEST OF MURFREESBORO...MOVING SOUTHEAST AT 40 MPH.

MULTIPLE REPORTS OF DEBRIS ON ROADWAYS AND TREES DOWN HAVE BEEN 
RECEIVED IN ASSOCIATION WITH THIS DANGEROUS STORM.

LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...FOSTERVILLE...CHRISTIANA...ROCKVALE AND EAGLEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3562 8641 3565 8642 3564 8646 3569 8653
      3570 8659 3569 8665 3571 8669 3593 8649
      3585 8618 3564 8625 3565 8630 3566 8631
      3566 8634
TIME...MOT...LOC 2021Z 304DEG 35KT 3579 8646

$$

TB12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:37 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 10, 12:37 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1237 PM CDT MON JUN 10 2013

.UPDATE...

18Z TAF DISCUSSION.

&&

.AVIATION...

UPPER LOW MOVING ACROSS THE REGION PER WATER VAPOR IMAGERY
EXPECTED TO SPAWN ADDITIONAL -SHRA/-TSRA SOON ACROSS NORTHWEST MID
TN...WITH ACTIVITY SPREADING SOUTHEAST ACROSS AIRPORTS THROUGH THE
AFTERNOON/EARLY EVENING. COVERAGE EXPECTED TO BE SCATTERED WITH
VCTS AT ALL TERMINALS AND PREVAILING VFR CONDITIONS...BUT MVFR/IFR
CIGS/VIS POSSIBLE IN ANY STORMS. CONDITIONS IMPROVE LATER THIS
EVENING BUT PATCHY FOG WITH MVFR/IFR VIS LIKELY AROUND SUNRISE
TUESDAY MORNING. GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL WEAKEN
AND VEER TO NORTHWEST THIS EVENING...WITH GENERALLY ONLY LIGHT AND
VARIABLE TO CALM CONDITIONS OVERNIGHT.

SHAMBURGER

&&

.PREV DISCUSSION... /ISSUED 1016 AM CDT MON JUN 10 2013/

UPDATE...
UPPER TROUGH AXIS TO MOVE ACROSS THE MID STATE TODAY. WITH LOW
LEVEL MOISTURE STILL IN PLACE THIS WILL SET THE STAGE FOR
POTENTIAL SEVERE WEATHER DEVELOPMENT LATER TODAY. HOWEVER...LATEST
OHX SOUNDING SHOWS THAT DRIER AIR WILL LIKELY BE MIXING DOWNWARD
AS WE WARM UP TODAY. THIS WILL THEREFORE TEND TO LIMIT SFC
INSTABILITIES DESPITE THE WARM UP. WILL NEED TO WATCH DEW POINTS
CAREFULLY AS THAT WILL BE A BIG PLAYER ON WHAT WILL TRANSPIRE.
OHX SOUNDING SHOWING THAT DRY AIR MIXING WILL COMMENCE AS TEMPS
REACH AND SURPASS 80F.

OTHERWISE...WILL ADJUST SKY GRIDS TO SHOW A LITTLE MORE SUNSHINE
THAN WAS PREVIOUSLY THOUGHT. SOME DRY SLOTTING WILL BE
PARTICULARLY EVIDENT ACROSS SOUTHERN COUNTIES.

CHANGES TO GRIDS WILL INCLUDE LOWERING MORNING POPS
PLATEAU...REMAINDER OF WX AND POPS GIRDS LOOK GOOD TO GO. TEMPS
STILL EXPECTED TO REACH MID 80S WEST OF PLATEAU.

PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 10 2013/

UPDATE...MVFR CONDITIONS WILL PREVAIL THROUGH MUCH OF TODAY, WITH
TEMPORARY PERIODS OF IFR CIGS POSSIBLE THIS MORNING. IN ADDITION....
AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INVOF
CSV THROUGH LATE MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE
FORECAST TO DEVELOP OVER THE MID STATE THIS AFTERNOON, IN
RESPONSE TO A STEEPENING MID LEVEL LAPSE AND ENHANCED MID LEVEL
WINDS CIRCULATING AROUND BASE OF UPPER TROUGH. ANY STORMS THAT
AFFECT AREA TERMINALS WILL LIKELY PRODUCE BRIEF PERIODS OF
IFR/MVFR CONDITIONS AND GUSTY WINDS. VFR CONDITIONS SHOULD DEVELOP
AFTER 23Z, ALTHOUGH MVFR/IFR CONDITIONS ARE EXPECTED TO RETURN
LATE TONIGHT (MAINLY AFTER 10Z) DUE TO AREAS OF FOG.

AVIATION...

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
545 AM CDT MON JUN 10 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-111045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
545 AM CDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID
STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Special weather statement, Jun 10, 1:52 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT MON JUN 10 2013

TNZ007-008-026-027-101915-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
152 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...NORTHERN
DAVIDSON...ROBERTSON AND SUMNER COUNTIES...

AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE JOELTON...GREENBRIER...RIDGETOP...
GOODLETTSVILLE...MILLERSVILLE...WHITE HOUSE AND HENDERSONVILLE.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3652 8656 3632 8655 3631 8657 3628 8656
      3626 8658 3627 8702 3645 8702

SHAMBURGER
Special weather statement, Jun 10, 2:17 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 PM CDT MON JUN 10 2013

TNZ007-008-027-028-101945-
DAVIDSON-ROBERTSON-SUMNER-WILSON-
217 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST DAVIDSON...EASTERN
ROBERTSON...SUMNER AND NORTHERN WILSON COUNTIES...

AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MILLERSVILLE...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE RIDGETOP...MILLERSVILLE...
GREENBRIER...GOODLETTSVILLE...WHITE HOUSE...HENDERSONVILLE...
COTTONTOWN...GALLATIN AND BLEDSOE CREEK STATE PARK.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3652 8630 3625 8630 3629 8681 3647 8682

SHAMBURGER
Special weather statement, Jun 10, 2:30 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 PM CDT MON JUN 10 2013

TNZ057-059-060-102015-
HICKMAN-MAURY-WILLIAMSON-
230 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...MAURY AND WILLIAMSON
COUNTIES...

AT 228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FAIRVIEW...MOVING EAST AT
35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PRIMM SPRINGS...LEIPERS FORK...
SPRING HILL AND THOMPSONS STATION.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3592 8673 3570 8678 3581 8729 3595 8726

AL
Local storm report, Jun 10, 2:39 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
239 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             BELLEVUE                36.08N  86.93W
06/10/2013  M0.70 INCH       DAVIDSON           TN   AMATEUR RADIO

            DIME SIZED HAIL REPORTED IN BELLEVUE

&&

EVENT NUMBER OHX1300471

11
Local storm report, Jun 10, 2:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
255 PM CDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             BRENTWOOD               36.00N  86.79W
06/10/2013  M0.70 INCH       WILLIAMSON         TN   TWITTER

            DIME SIZED HAIL REPORTED AT MOORES LANE IN BRENTWOOD

&&

EVENT NUMBER OHX1300472

11
Special weather statement, Jun 10, 2:57 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
257 PM CDT MON JUN 10 2013

TNZ009-102045-
MACON-
257 PM CDT MON JUN 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR MACON COUNTY...

AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LAFAYETTE...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LAFAYETTE AND RED BOILING SPRINGS.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3663 8586 3663 8584 3663 8581 3662 8579
      3656 8580 3656 8581 3641 8583 3644 8616
      3648 8619 3649 8622 3656 8622 3664 8620

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Jun 9, 7:43 PM CDTSpecial Weather StatementOHXBenton, Houston47 min
Jun 9, 8:06 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys39 min
Jun 9, 8:42 PM CDTSpecial Weather StatementOHXMontgomery48 min
Jun 10, 1:57 AM CDTAreal Flood AdvisoryOHXDavidson, Macon, Rutherford, Sumner, Trousdale, Wilson2 hr
Jun 10, 2:52 AM CDTSpecial Weather StatementOHXMacon38 min
Jun 10, 1:08 PM CDTSpecial Weather StatementOHXDickson37 min
Jun 10, 1:18 PM CDTSpecial Weather StatementOHXRobertson27 min
Jun 10, 1:40 PM CDTSpecial Weather StatementOHXCheatham, Dickson35 min
Jun 10, 1:52 PM CDTSpecial Weather StatementOHXRobertson23 min
Jun 10, 1:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson31 min
Jun 10, 2:17 PM CDTSpecial Weather StatementOHXSumner28 min
Jun 10, 2:27 PM CDTTornado WarningOHXSumner33 min
Jun 10, 2:30 PM CDTSpecial Weather StatementOHXWilliamson45 min
Jun 10, 2:30 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson45 min
Jun 10, 2:40 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson35 min
Jun 10, 2:44 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson31 min
Jun 10, 2:57 PM CDTSpecial Weather StatementOHXMacon48 min
Jun 10, 3:06 PM CDTSevere Thunderstorm WarningOHXSmith, Trousdale, Wilson39 min
Jun 10, 3:16 PM CDTSpecial Weather StatementOHXBedford44 min
Jun 10, 3:27 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford48 min
Jun 10, 3:29 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Putnam, Smith31 min
Jun 10, 3:53 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Overton, Putnam, White37 min
Jun 10, 3:55 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Warren50 min
Jun 10, 3:56 PM CDTSpecial Weather StatementOHXBedford49 min
Jun 10, 4:19 PM CDTSpecial Weather StatementOHXGrundy41 min
Jun 10, 4:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White48 min
Jun 10, 4:45 PM CDTTornado WarningOHXRutherford, Williamson30 min
Jun 10, 4:56 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne34 min
Jun 10, 5:19 PM CDTSpecial Weather StatementOHXRutherford41 min
Jun 10, 5:25 PM CDTSpecial Weather StatementOHXGiles, Lawrence50 min
Jun 10, 5:35 PM CDTSpecial Weather StatementOHXRutherford40 min
Jun 10, 5:53 PM CDTSpecial Weather StatementOHXGiles37 min
Jun 10, 6:02 PM CDTSpecial Weather StatementOHXLawrence43 min
Jun 10, 6:36 PM CDTSpecial Weather StatementOHXLawrence39 min
Jun 10, 6:55 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.